Transversals of circuits in the lexicographic product of directed graphs
Mathématiques et Sciences humaines, Tome 51 (1975), pp. 43-45.
@article{MSH_1975__51__43_0,
     author = {Thomassen, Carsten},
     title = {Transversals of circuits in the lexicographic product of directed graphs},
     journal = {Math\'ematiques et Sciences humaines},
     pages = {43--45},
     publisher = {Ecole Pratique des hautes \'etudes, Centre de math\'ematique sociale et de statistique},
     volume = {51},
     year = {1975},
     zbl = {0315.05109},
     mrnumber = {392659},
     language = {en},
     url = {http://www.numdam.org/item/MSH_1975__51__43_0/}
}
TY  - JOUR
AU  - Thomassen, Carsten
TI  - Transversals of circuits in the lexicographic product of directed graphs
JO  - Mathématiques et Sciences humaines
PY  - 1975
DA  - 1975///
SP  - 43
EP  - 45
VL  - 51
PB  - Ecole Pratique des hautes études, Centre de mathématique sociale et de statistique
UR  - http://www.numdam.org/item/MSH_1975__51__43_0/
UR  - https://zbmath.org/?q=an%3A0315.05109
UR  - https://www.ams.org/mathscinet-getitem?mr=392659
LA  - en
ID  - MSH_1975__51__43_0
ER  - 
Thomassen, Carsten. Transversals of circuits in the lexicographic product of directed graphs. Mathématiques et Sciences humaines, Tome 51 (1975), pp. 43-45. http://www.numdam.org/item/MSH_1975__51__43_0/

[1] Bermond J.C., "Ordres à distance minimum d'un tournoi et graphes partiels sans circuits maximaux", Math. Sci. hum., 37 (1972), 5-25. | Numdam | MR 300927 | Zbl 0239.05122

[2] Bermond J.C., "The circuit hypergraph of a tournament", Proc. Colloquia Mathematica Societatis János Bolyai, Infinite and finite sets, Keszthely (Hungary), (1973), 165-180. | MR 396319 | Zbl 0302.05110